Alert archive / New York / Lake Effect Snow Advisories in 2007

Lake Effect Snow Advisory 4, NWS Buffalo, NY

January 20, 20075 counties in New York

NWS Buffalo, NY issued this lake effect snow advisory at Jan 20, 2007, 10:27 AM EST for 5 counties in New York. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 20, 2007, 10:27 AM EST (15:27 UTC)
Expired
Jan 20, 2007, 3:57 PM EST
In force
6 hr
Issued by
NWS Buffalo, NY

Counties Cattaraugus County, NY, Cayuga County, NY, Chautauqua County, NY, Oswego County, NY, Wayne County, NY

The radar

The Buffalo radar (KBUF), 96 km from the middle of the area, began a volume at 15:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 3.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2007-01-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2007-01-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 123 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
920 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
123 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS41 KBUF 201527
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1027 AM EST SAT JAN 20 2007

NYZ019-020-202200-
/O.CAN.KBUF.LE.W.0002.000000T0000Z-070120T2200Z/
/O.NEW.KBUF.LE.Y.0004.070120T1527Z-070120T2200Z/
CHAUTAUQUA-CATTARAUGUS-
INCLUDING THE CITIES OF...JAMESTOWN...OLEAN
1027 AM EST SAT JAN 20 2007

...LAKE EFFECT SNOW WARNING IS CANCELLED...
...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS DOWNGRADED THE LAKE
EFFECT SNOW WARNING TO A LAKE EFFECT SNOW ADVISORY...WHICH IS IN
EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

MULTIPLE BANDS OF LAKE SNOW WILL CONTINUE TODAY WITH FRESH
ACCUMULATIONS RANGING FROM 2 TO 4 INCHES LOCALLY. 

THE LEFTOVER LAKE SNOWS TODAY WILL TAPER OFF TO SCATTERED SNOW
SHOWERS BY THIS EVENING.

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

NYZ004>006-202200-
/O.CAN.KBUF.LE.W.0002.000000T0000Z-070120T2200Z/
/O.NEW.KBUF.LE.Y.0004.070120T1527Z-070120T2200Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO
1027 AM EST SAT JAN 20 2007

...LAKE EFFECT SNOW WARNING IS CANCELLED...
...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS DOWNGRADED THE LAKE
EFFECT SNOW WARNING TO A LAKE EFFECT SNOW ADVISORY...WHICH IS IN
EFFECT UNTIL 5 PM EST THIS AFTERNOON. 

MULTIPLE BANDS OF LAKE SNOW WILL CONTINUE TODAY WITH FRESH
ACCUMULATIONS RANGING FROM 2 TO 4 INCHES LOCALLY.

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

$$

NYZ001>003-201630-
/O.EXP.KBUF.LE.Y.0003.000000T0000Z-070120T1500Z/
NIAGARA-ORLEANS-MONROE-
INCLUDING THE CITIES OF...NIAGARA FALLS...MEDINA...ROCHESTER
1027 AM EST SAT JAN 20 2007

...LAKE EFFECT SNOW ADVISORY HAS EXPIRED...

THE LAKE EFFECT SNOW ADVISORY IS NO LONGER IN EFFECT. 

SPOTTY LAKE EFFECT SNOW WILL CONTINUE FOR AWHILE THIS AFTERNOON
BUT ONLY AN INCH OR TWO OF FRESH ACCUMULATION IS EXPECTED.

$$

SAGE
1 follow-up statement
000 
WWUS41 KBUF 202057
WSWBUF

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
357 PM EST SAT JAN 20 2007

NYZ004>006-019-020-202200-
/O.CAN.KBUF.LE.Y.0004.000000T0000Z-070120T2200Z/
WAYNE-NORTHERN CAYUGA-OSWEGO-CHAUTAUQUA-CATTARAUGUS-
INCLUDING THE CITIES OF...NEWARK...FAIR HAVEN...OSWEGO...
JAMESTOWN...OLEAN
357 PM EST SAT JAN 20 2007

...LAKE EFFECT SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE LAKE
EFFECT SNOW ADVISORY. 

LAKE EFFECT SNOW SHOWERS WILL CONTINUE INTO THE EVENING BUT NEW
ACCUMULATIONS WILL BE LIGHT.

$$

SAGE

What forecasters said that day

The local office's own words before this lake effect snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this lake effect snow advisory went out at Jan 20, 9:46 AM EST, 41 minutes earlier.

Area forecast discussion, Jan 20, 9:46 AM EST, 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BUFFALO NY
946 AM EST SAT JAN 20 2007

.UPDATE...

VERY COLD AIRMASS REMAINS IN PLACE ACROSS THE REGION WITH PLENTY
OF LAKE INDUCED CAPE AND AND A HIGH ENOUGH CAP TO ALLOW LAKE
EFFECT TO CONTINUE SOUTHEAST OF THE LAKES. HOWEVER NOW THAT THE
ARCTIC FRONT HAS MOVED THROUGH THE BANDS HAVE BECOME MORE
TRANSIENT AND NOT AS ORGANIZED. THE MESO SCALE MODELS ARE
INDICATING POORLY ORGANIZED OMEGA FIELDS. A CONNECTION OFF LAKE
HURON LOKKS LIKE IT WILL CONCENTRATE ON NORTHEAST OHIO AND
NORTHWEST PA. WE WILL KEEP LAKE EFFECT IN THE FORECAST BUT DROP
THE WARNINGS TO ADVISORIES. WE WILL ALSO ALLOW THE ADVISORY FOR
THE WESTERN LAKE ONTARIO COUNTIES TO EXPIRE ON TIME AT 10 AM.

ALTHOUGH A WINDY DAY WE WILL ALSO LOWER SOME OF THE GUST VALUES.

&&

.PREV DISCUSSION...
/ISSUED 322 AM EST SAT JAN 20 2007/

SYNOPSIS...

WHILE THE MOST SIGNIFICANT LAKE SNOWS HAVE PROBABLY ENDED...THE
LAKE EFFECT SNOW WARNINGS WILL REMAIN IN PLACE SOUTHEAST OF BOTH
LAKES TODAY FOR RESIDUAL ACTIVITY.

THE REMAINDER OF WESTERN AND NORTH CENTRAL NEW YORK WILL PICK UP A
LITTLE SNOW AS WELL...MAINLY ACROSS THE WESTERN COUNTIES WHERE A
DAYBREAK BURST OF SNOW WILL GREET EARLY RISERS. THIS COURTESY OF
AN ARCTIC COLD FRONT.

AS MENTIONED YESTERDAY...THE UPCOMING WEEK WILL FEATURE NEAR TO
BELOW NORMAL TEMPS AS A GREENLAND BLOCK (-NAO PATTERN) WILL KEEP
A GENERAL FLOW OF COLD AIR COMING OUR WAY FROM THE YUKON.

SHORT TERM /TODAY THROUGH MONDAY NIGHT/...

THE LEADING EDGE OF A MUCH COLDER AIRMASS IS IN THE PROCESS OF
CROSSING LAKE ONTARIO AS OF THE WRITING OF THIS DISCUSSION. THIS
ARCTIC COLD FRONT WILL SETTLE TO THE SOUTH ACROSS OUR FORECAST
AREA EARLY THIS MORNING...WITH A SHORT LIVED BURST OF MODERATE TO
HEAVY SNOW MARKING ITS PASSAGE. AREAS OUTSIDE OF THE LAKE EFFECT
ACTIVITY WILL PICK UP AN INCH OR TWO OF ACCUMULATION FROM THE
FRONT.

SPEAKING OF LAKE EFFECT...MULTIPLE BANDS OF LAKE SNOW WILL
CONTINUE SOUTHEAST OF LAKE ERIE TODAY WHILE A MORE CONSOLIDATED
BAND OF LAKE SNOW WILL BE FOUND OVER PARTS OF WAYNE...NRN CAYUGA
AND SOUTHERN OSWEGO COUNTIES. FIRST THE LES DETAILS FOR LK ERIE...

A 310 TO 320 FLOW WILL RESULT IN MULTIPLE BANDS OF LAKE EFFECT
ACROSS CHAUTAUQUA AND CATTARAUGUS COUNTIES. ADDITIONAL SNOWFALL
AMOUNTS OF 2 TO 4 INCHES ARE EXPECTED ACROSS THIS AREA TODAY...BUT
BECAUSE OF THE MULTI-BAND NATURE OF THE ACTIVITY AND THE INFLUX OF
DRIER AIR AT H7/85...SNOWFALL RATES ARE NOT EXPECTED TO BE
SIGNIFICANT. IN FACT...THE LES WARNING FOR THIS AREA MAY END UP
BEING DISCONTINUED BY LATE MORNING IF THE ACTIVITY DOES NOT
INCREASE.

THE LES WARNING HAS ALREADY BEEN DISCONTINUED FOR SRN ERIE COUNTY
WHERE THE 310-320 FLOW HAS KEPT THE BULK OF THE SNOW TO THEIR
SOUTH.

OFF LK ONTARIO...THE LAKE SNOWS WILL BE SEVERELY DISRUPTED AT THE
START OF THE MORNING BY THE PASSAGE OF THE ARCTIC FRONT. AS THE
MORNING PROGRESSES THOUGH...THE LAKE EFFECT ACTIVITY IS EXPECTED
TO REORGANIZE WITH A BAND OF SNOW EXTENDING FROM THE NEARSHORE
WATERS OF MONROE COUNTY ACROSS WAYNE AND NORTHERN CAYUGA COUNTY TO
SOUTHERNMOST OSWEGO COUNTY. THIS ACTIVITY WILL THEN WEAKEN DURING
THE AFTERNOON DUE TO A LOWERING CAP AND THE INFLUX OF DRIER FROM
ALOFT. ADDITIONAL ACCUMS OF 3 TO 6 INCHES ARE EXPECTED FOR THE LES
WARNING AREA...WHICH STILL INCLUDES WAYNE...NRN CAYUGA AND OSWEGO
COUNTIES.

WHILE THE LES WARNING SOUTHEAST OF LK ONTARIO IS SLATED TO EXPIRE
AT 21Z...LIKELY POPS WILL BE LEFT IN PLACE FOR THIS REGION FOR THE
EARLY PORTION OF TONIGHT. THE SURFACE RIDGE WILL BE PASSING
THROUGH AT THAT TIME...BUT THE H8 RIDGE WILL REMAIN TO THE WEST SO
ADDITIONAL -SHSN WILL BE LIKELY. THE DRIER AIR FROM ALOFT THOUGH
SHOULD REALLY SUPPRESS ANY ADDITIONAL SIGNIFICANT ACCUMULATIONS.

FOR THE REST OF THE REGION TONIGHT...THE SFC RIDGE WILL PRODUCE A
FAIR BUT COLD NIGHT WITH TEMPS WELL DOWN INTO THE TEENS AND SINGLE
DIGITS.

THE RIDGE WILL THEN PRODUCE A FAIRLY NICE DAY FOR US ON SUNDAY...
ALTHOUGH HIGH LEVEL CLOUDS SHOULD INCREASE FROM THE SOUTHWEST
FURING THE COURSE OF THE DAY.

AN OPEN WAVE WILL TRACK TO THE EAST ACROSS THE STATE SUNDAY NIGHT.
THIS WILL BRING US THE CHANCE FOR A LITTLE LIGHT SNOW...WITH
FORECAST AMOUNTS OF AN INCH OR LESS.

ANOTHER BRIEF BREAK IS EXPECTED FOR MONDAY...AS THE REGION WILL BE
SANDWICHED BETWEEN AN EXITING OPEN WAVE AND AN APPROACHING FRONTAL
BOUNDARY FROM THE UPPER GREAT LAKES. THIS NEXT FRONTAL BOUNDARY
COULD BRING US SOME SNOW SHOWERS FOR MONDAY NIGHT.

LONG TERM /TUESDAY THROUGH FRIDAY/...

AS MENTIONED IN THE SYNOPSIS...A WELL ESTABLISHED RIDGE OVER
GREENLAND AND THE NORTH ATLANTIC WILL BE IN PLACE FOR THE BULK OF
THIS PERIOD. THIS BLOCK WILL KEEP A DEEP VORTEX OVER EASTERN
CANADA...WHICH IN TURN WILL CIRCULATE COLD AIR INTO OUR REGION
FROM THE YUKON.

WHILE THIS LARGE SCALE -NAO PATTERN WILL BE IN PLACE...SHORTWAVES
WILL DROP TO THE SOUTHEAST ACROSS CANADA ON THE BACKSIDE OF THE
LONG WAVE GREAT LAKES TROUGH. THIS WILL RESULT IN FAIRLY FREQUENT
PASSAGES OF SNOW BEARING DISTURBANCES...WITH SOME LAKE EFFECT
ACTIVITY ENHANCING THE SNOWFALL POTENTIAL. SOME DETAILS...

SEASONABLY COLD WEATHER WILL BE THE RULE THROUGH THE FORECAST PERIOD
AS A DEEPENING UPPER LEVEL TROUGH SETS UP ACROSS THE EASTERN THIRD
OF THE NATION. IN TERMS OF THE DETAILS...A WEAK TROUGH WILL PUSH
THROUGH NEW YORK STATE TUESDAY BEFORE A RIDGE BUILDS IN FROM THE
OHIO VALLEY WEDNESDAY. A MORE SUBSTANTIAL COLD FRONT IS THEN
FORECAST TO DROP SOUTH ACROSS THE LOWER LAKES AND OHIO VALLEY ON
THURSDAY AS THE UPPER LEVEL TROUGH DIGS SOUTH ACROSS THE GREAT
LAKES. A REINFORCING SHOT OF ARCTIC AIR WILL DEEPEN ACROSS OUR AREA
THURSDAY NIGHT AND FRIDAY ON BRISK NORTHWEST WINDS. EXPECT LAKE
EFFECT SNOW TO SET UP SOUTHEAST OF THE LAKES.

AVIATION /08Z-06Z/...

A NARROW BAND OF SNOW SHOWERS ASSOCIATED WITH AN ARCTIC FRONT
DROPPING SOUTH ACROSS THE REGION THIS MORNING DROPPED VSBYS BRIEFLY
DOWN TO A HALF MILE OR LESS IN SNOW WITH CIGS BRIEFLY DROPPING TO
THE IFR RANGE AT ROCHESTER. THIS BAND IS EXPECTED TO DROP SOUTH
ACROSS THE NIAGARA FRONTIER...FINGER LKS REGION AND THE SOUTHERN
TIER EARLY THIS MORNING. BEHIND THE BOUNDARY CIGS AND VSBYS SHLD BE
VFR AT NIAGARA FALLS AND BUFFALO BY 15Z. AT ROCHESTER ALTHOUGH VFR
VSBYS SHLD PREDOMINATE BY 11Z,CIGS ARE EXPECTED TO BE IN THE MVFR
RANGE TILL 22Z. AT WATERTOWN VSBYS SHLD BE VFR THROUGH THE PERIOD
WITH MVFR CIGS IMPROVING TO VFR AROUND 09Z. LAKE SNOWS ARE EXPECTED
TO CONTINUE SE OF LAKE ONTARIO INTO THIS EVENING. ACROSS THE
SOUTHERN TIER LAKE SNOWS WILL CONTINUE TODAY WITH CIGS DROPPING FROM
THE MVFR RANGE TO IFR AND VSBYS IN THE IFR TO LIFR RANGE.

MARINE...

A STRENGTHENING NORTHWEST FLOW BEHIND A TROUGH WHICH DROPPED SOUTH
ACROSS THE LAKE EARLY THIS MORNING WILL GENERATE GALE FORCE WIND
GUSTS THIS MORNING FROM HAMLIN BEACH TO FAIR HAVEN AND ACROSS THE
EASTERN TWO THIRDS OF THE OPEN WATERS OF LAKE ONTARIO. FOR THIS
REASON WILL KEEP THE GALE WARNINGS FROM THE EARLIER FORECAST IN
TACT. THIS AFTERNOON A SMALL CRAFT ADVISORY WILL THEN BE ISSUED FOR
THESE NEARSHORE AREAS WHEN WINDS DROP BELOW GALE FORCE. A SMALL
CRAFT ADVISORY WILL REMAIN IN EFFECT FOR THE REST OF THE NEARSHORE
WATERS OF LAKE ONTARIO.

ON LAKE ERIE THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED INTO THIS
EVENING. HIG PRESSURE BUILDING IN FROM THE WEST WILL ALLOW WINDS AND
WAVES TO BE BELOW SMALL CRAFT ADVISORY CRITERIA LATER TONIGHT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...LAKE EFFECT SNOW ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR
     NYZ004>006-019-020.
MARINE...SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON FOR LEZ020.
         SMALL CRAFT ADVISORY UNTIL 10 PM EST THIS EVENING FOR
         LEZ040-041.
         SMALL CRAFT ADVISORY UNTIL 5 PM EST THIS AFTERNOON
         FOR LOZ042>045.

&&

UPDATE...SAGE
PREVIOUS
SYNOPSIS...RSH
SHORT TERM...RSH
LONG TERM...TJP/RSH
AVIATION...JJP
MARINE...JJP
Hazardous weather outlook, Jan 20, 5:15 AM EST, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
515 AM EST SAT JAN 20 2007

NYZ019-020-211015-
CHAUTAUQUA-CATTARAUGUS-
515 AM EST SAT JAN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON.

MULTIPLE BANDS OF LAKE SNOW WILL CONTINUE TODAY WITH FRESH
ACCUMULATIONS RANGING FROM 2 TO 4 INCHES. THIS WILL BRING TOTAL
SNOW ACCUMULATIONS TO NEARLY A FOOT ACROSS SOME OF THE HIGHER
TERRAIN.

THE LEFTOVER LAKE SNOWS TODAY WILL TAPER OFF TO SCATTERED SNOW
SHOWERS BY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ004>006-211015-
WAYNE-NORTHERN CAYUGA-OSWEGO-
515 AM EST SAT JAN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

A LAKE EFFECT SNOW WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS
AFTERNOON.

DISORGANIZED LAKE EFFECT SNOW SHOWERS THIS MORNING ARE EXPECTED TO
CONSOLIDATE INTO ANOTHER BAND OF LAKE SNOW THAT WILL EXTEND FROM
THE NEAR SHORE WATERS OF MONROE COUNTY ACROSS WAYNE AND NORTHERN
CAYUGA COUNTIES TO SOUTHERNMOST OSWEGO COUNTY.

THE LAKE SNOWS ARE THEN EXPECTED TO WEAKEN AND BECOME MORE MULTI-
BANDED IN NATURE DURING HE COURSE OF THE AFTERNOON AND EVENING.

ADDITIONAL SNOWFALL TODAY WILL RANGE FROM 3 TO 6 INCHES...BRINGING
TOTAL SNOWFALL TOTALS OF ONE TO TWO FEET FOR SOME AREAS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ001>003-211015-
NIAGARA-ORLEANS-MONROE-
515 AM EST SAT JAN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW
YORK.

.DAY ONE...TODAY AND TONIGHT

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
THIS MORNING.

LAKE EFFECT SNOW SHOWERS THIS MORNING WILL ACCUMULATE A COUPLE
MORE INCHES...THEN THE LAKE SNOW IS EXPECTED TO BECOME MULTI-
BANDED DURING THE MIDDAY AND AFTERNOON WHEN LITTLE ADDITIONAL
ACCUMULATIONS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

NYZ007-008-010>014-021-085-211015-
JEFFERSON-LEWIS-NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-
ALLEGANY-SOUTHERN ERIE-
515 AM EST SAT JAN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEW YORK.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-061-LOZ042>045-062>065-SLZ022-024-211015-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
515 AM EST SAT JAN 20 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...
LAKE ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT THE FOLLOWING (LOWER
CASE): HTTP://WWW.WEATHER.GOV/BUF

RSH

Nearby

Lake Effect Snow Advisories in New York, 2007Every lake effect snow advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.